# SDR AWXA200600805

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,771 hours, 23,589 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Condition: Faulty
- Location: Slat Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT 920 - CREW REPORTED THAT AFTER SELECTING FLAPS 1 ON APPROACH INTO HNL, RECEIVED "LE SLAT DISAGREE" CAUTION MSG.  CREW FOLLOWED QRH CHECK LIST AND THEN RECEIVED "LE SLAT ASYMMETRY" CAUTION MSG.  CREW FOLLOWED QRH AND PERFORMED ALL FLAPS/SLATS UP LANDING.  EMERGENCY WAS DECLARED GOING INTO HNL.  LANDED WITHOUT FURTHER EVENTS.  MAINTENANCE REMOVED AND REPLACED THE RT LEADING EDGE SLAT POSITION INDICATOR TRANSMITTER IAW MM 27-88-01.  WAS ADJUSTED AND TESTED IAW MM 27-88-00-5.
